# SDR ASOA06165

- Difficulty date: February 10, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CABIN OVERHEAD EMERGENCY LIGHT, BETWEEN THE EMERGENCY EXITS ON THE AFT SIDE, WAS FOUND TO BE INOPERATIVE.  (K)
